| Model Number |
1002835 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
08/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient was hospitalized due to hyperglycemia with subsequent diabetic ketoacidosis caused by repeated occlusion alarms on (b)(6)2026 which was treated with manual insulin injections.
Additional Manufacturer Narrative
Initial 1 of 2.Based on the available information, this event is deemed as a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.